# SDR SWAA2025040214210

- Difficulty date: February 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA AT RT WING 2025-167701<[01] REPLACED WEB LOC. ON TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2512 SHEET 14 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB LOC. ON TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2512 SHEET 14 REV A. SEE INDIVIDUAL SIGN OFF BELOW.
